# SDR DHL2004809504

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Broken
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ACCESS DOOR JAMB NR 91B UPPER INTERNAL DOUBLER BROKEN 0.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-3-1 FIG 1.  REMOVED BROKEN INTERNAL DOUBLER IAW SRM 51-1-21 PG 1.  FABRICATED NEW INTERNAL DOUBLER (AL2024-T3 0.063) IAW SRM 53-3-1 FIG 1 (SHEET 1, 5, 8).  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW INTERNAL DOUBLER IAW SRM 51-1-21 PG 1.
